# SDR CA110621008

- Difficulty date: June 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 2032200201
- Condition: Cracked
- Location: Nlg Strut
- Part time: 5,500 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING PILOT NOTED A BUMP AND SCRAPING NOISE, ACFT CAME TO STOP, PILOT EXITED ACFT AND NOTED NOSE-WHEEL AND FORK ASSY ON RUNWAY BEHIND ACFT.  APPEARS STUD ON AXLE FAILED AND BROKEOFF ALLOWING NOSE-WHEEL ASSY TO FALL OFF ACFT ONTO RUNWAY, NO OTHER DAMAGE TO ACFT REPORTED OR INJURIES TO OCCUPANTS.  MFG REQUESTED RETURN OF NLG LEG AND AXLE STUD TO FACTORY FOR FURTHER INVESTIGATION.
